# SDR ASAA9910009

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Pallet 6
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHT AT PALLET 6 WOULD NOT EXTINGUISH.  REPLACED BATTERY, NO HELP.  REPLACED RECEIVER AND LIGHTS OPERATED NORMALLY.  (M)
